# SDR DXTA2025060403725

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N768QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20534
- Aircraft time: 10,944 hours, 6,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE APU THE CABIN AND COCKPIT HAD A VERY STRONG ODOR OF WET SOCKS.   ARRIVED AT THE AIRCRAFT AND APPLIED APU POWER, ALLOWING THE SYSTEMS TO FULLY BOOT UP. AFTER APPLYING APU BLEED, WE WERE ABLE TO CONFIRM THE REPORTED ODOR DISCREPANCY IN BOTH THE COCKPIT AND CABIN. ACCESSED THE APU CONTAINMENT AREA AND PERFORMED A BORESCOPE INSPECTION. DURING THE INSPECTION, WE OBSERVED SIGNS OF AN OIL LEAK AT THE 6 OÂ€™CLOCK POSITION, ORIGINATING FROM THE CARBON SEAL. CONTACTED MCC, ADVISED OF FINDINGS AND PROVIDED BORESCOPE PHOTOS. FINDINGS HAVE BEEN FORWARDED TO HONEYWELL FOR REVIEW. CURRENTLY AWAITING FOR HONEYWELLS RESPONSE FOR FURTHER INSTRUCTIONS. AC HAS BEEN SECURED. 02JUN2025 HONEYWELL REVIEWED FINDINGS AND ADVISED APU TO BE REMOVED FOR REPAIR. PER MCC REQUEST, ACCOMPLISHED DUCT CLEANING AND NO FURTHER EVIDENCE OF SMELL IN EITHER THE CABIN OR COCKPIT. APU HAS BEEN DEFERRED, SEE FF1 T2PL6D00CRBTV FOR REFERENCE. DEFERRAL PROCEDURES HAVE BEEN COMPLIED WITH AND AC HAS BEEN SECURED. WORK ACCOMPLISHED IRW LS_CL300_01. 02JUN2025
